# SDR COMA0460647

- Difficulty date: November 26, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 19,072 hours, 18,202 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 857D100504
- Condition: Worn
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5584 - FLAPS FAILED CAUTION MESSAGE.  COULD NOT DUPLICATE.  REPLACED THE RT NR 5 FLEX SHAFT DRIVE.
